Please use this identifier to cite or link to this item:
Title: An N-Dimensional Muntz-Jackson Theorem
Authors: Newman, Donald J.
Passow, Eli Aaron
Keywords: Mathematics.
Pure sciences
Approximation theory.
Dissertations, Ph.D. (Belfer)
Issue Date: 1966
Publisher: ProQuest Dissertations & Theses
Citation: Source: Dissertation Abstracts International, Volume: 28-03, Section: B, page: 1014.
Passow, E. A. (1966). An N-dimensional Muntz-jackson Theorem (Order No. 6709934). [Doctoral dissertation, Yeshiva University]. PDTG
Abstract: The main theorem of approximation theory is that of Weierstrass, [7], which states that the closure of the monomials [l,x,x2, ••• }, on a compact set, X , is the set of all continuous function on X, C {X). There are many generalizations of this theorem, and two, in particular, are of concern in this paper.
Description: Dissertation, PhD /Open Access
ISBN: 9798641359298
Other Identifiers: Publication No. 302224696
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Eli Aaron Passow Thesis OA 1966.pdf2.47 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.